# SDR AALA202012189007

- Difficulty date: December 3, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 18,406 hours, 7,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORROSION ON RIGHT TRANSITION PANEL AT STA 727-767 AND STR 25R.  INSTALLED SPLICE, TRANSITION SECTION AND FASTENERS AT STA 727I + 16, IAW SRM 51-40-02 AND 51-10-02.  BLENDED AREA 727E+10 WHICH IS 1 INCH X 1 INCH X 0.030 INCH DEEP AND IS WITHING LIMITS, IAW EA 310218.
